# SDR AALA20121202005

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 39,433 hours, 6,289 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-DFEW.  CREW REPORTED CABIN PRESSURE ONE CONTROLLER EICAS MESSAGE WITH NUMBER TWO CONTROLLER ON PLACARD.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
